# SDR AALA970991

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N296AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49308
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Defective
- Location: Acm Bay
- Component: Garrtt
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 1887 - EN ROUTE RDU/DFW DURING CRUISE, FUMES NOTED IN CABIN BY FLIGHT ATTENDANT WITH NO ABNORMAL INDICATIONS ON COCKPIT INDICATORS.  AIRCRAFT PROCEEDED TO DFW AND LANDED WITHOUT INCIDENT.  PLACARDED AIR CONDITIONING RECIRCULATION FAN INOPERATIVE.  REPLACED AIR CONDITIONING RECIRCULATION FAN, REPLACED BOTH COALESCER BAGS, PERFORMED PACK BURN-OUT PROCEDURE.  SYSTEM GROUND CHECKED, NORMAL OPERATION, WITH NO FUMES NOTED.  (X)
